# SDR UALA2011050902246

- Difficulty date: May 9, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 69,928 hours, 21,686 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKES FOUND ON CROWN.  MAJOR REPAIRS ACCOMPLISHED: 460 & 575 CROWN DBLR RPRS DONE, SKIN DOUBLER RPR INSTALL AT UPR ANTI-COLLISION LITE, STA 569-598 PER REO-G13640, STR 2L-2R.  SKIN DOUBLER RPR INSTALLED ON CROWN STA 473-490, STR 2L -2R PER REO G13640.  UPPER FUSELAGE LIGHTNING STRIKE AT BS 480, STR 1L AND REQUIRES REPAIR DUE TO PREVIOUSLY INSTALLED BLIND FASTENERS NOT IAW THE SRM.  INSTALLED DOUBLER RPR PER REO-G13640 AND UAL EVA 80839.  LIGHTNING STRIKE AT BS 575, STR 1L, DAMAGE BLEND OUT EXCEEDS SRM LIMITS AND REQUIRES A REPAIR.  INSTALLED DOUBLER RPR PER REO G13640 AND UAL VA 80839.
